# SDR AU981374

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rough
- Location: Engine Bay
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE RUNNING ROUGH AND STOPPED WHEN THE THROTTLE WAS RETARDED FOLLOWING LANDING.   INVESTIGATION COULD FIND NO FAULT.  SUBMITTER SUSPECTED FUEL CONTAMINATION OR FUEL VAPOR LOCK.
